Notre Dame Journal of Formal Logic

Terminal functors permissible with syllogistic.

C. A. Meredith

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 10, Number 3 (1969), 309-312.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093893721

Zentralblatt MATH identifier
0179.31301

Mathematical Reviews number (MathSciNet)
MR0246750

Digital Object Identifier
doi:10.1305/ndjfl/1093893721

Subjects
Primary: 02.16

Citation

Meredith, C. A. Terminal functors permissible with syllogistic. Notre Dame Journal of Formal Logic 10 (1969), no. 3, 309--312. doi:10.1305/ndjfl/1093893721. http://projecteuclid.org/euclid.ndjfl/1093893721.


Export citation